This paper is published in Volume-3, Issue-2, 2017
Area
Mathematics
Author
N. Sivakumar, S. Angelin Abirani
Org/Univ
Hindusthan College of Arts and Science, Tamil Nadu, India
Pub. Date
26 April, 2017
Paper ID
V3I2-1528
Publisher
Keywords
Paranormal Operators, Hilbert Space, Hypo Normal Operator, Log-Hypo Normal Operators, Bounded Linear Operator.

Citationsacebook

IEEE
N. Sivakumar, S. Angelin Abirani. Generalised Paranormal Operators, International Journal of Advance Research, Ideas and Innovations in Technology, www.IJARIIT.com.

APA
N. Sivakumar, S. Angelin Abirani (2017). Generalised Paranormal Operators. International Journal of Advance Research, Ideas and Innovations in Technology, 3(2) www.IJARIIT.com.

MLA
N. Sivakumar, S. Angelin Abirani. "Generalised Paranormal Operators." International Journal of Advance Research, Ideas and Innovations in Technology 3.2 (2017). www.IJARIIT.com.

Abstract

An operator T ∈B(H) is said to be generalized P-paranormal if ‖|T|^p U |T|^p x ‖‖x‖≥1/M^p ‖|T|^p x‖^2 for all x∈H, p > 0, and M > 0, where U is the partial isometry appeared in the polar decomposition T=U|T| of T. The aim of this note is to obtain some structure theorem for a class of generalized P-paranormal operators. Exactly we will give some conditions which are generalization of concepts of generalized paranormal operators.
Paper PDF